# SDR A6WA201140930

- Difficulty date: September 17, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 18,139 hours, 17,460 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bracket
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO BRACKETS FOR HYD LINES SYS 3 CRACKED IN RT WHEEL WELL LOCATED AND DRILLED BRACKETS IAW SRM 51-40-11.  INSTALLED BRACKETS IAW SRM 51-41-02.
